# SDR DXTA2023081793240

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N588QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605721
- Aircraft time: 13,929 hours, 10,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: DROP ISLE LED EMERGENCY LIGHT STRIP UNDER CABIN ENTRY DOOR AND UNDER SEAT #8 IS NOT SECURED AND LAYING ON FLOOR.  LED LIGHTS ARE OPERATIVE //SIGNOFF// REATTACHED THE LIGHT STRIPS TO THE CHANNEL ASSEMBLIES UNDER THE CABIN ENTRY AND SEAT #8.  LIGHTS ARE SECURE AND FUNCTION NORMALLY AT THIS TIME.  MAINTENANCE IAW CE-560XL MM 33-20-04.
